# SDR CA131202011

- Difficulty date: November 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 82,989 hours
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR RETURN DUE TO RT HYDRAULIC PRIMARY PUMP INOPERATIVE, QRH STATES 3 REQUIRED BEFORE ETOPS ENTRY, ELECTED TO RETURN LT AFTER DISCUSSION WITH MOC.  RESOLUTION: RT ENGINE EDP REPLACED IAW AMM 29-11-05-404-115-0-01.  REPLACED CASE DRAIN FILTER IAW 29-11-17-404-028. REPLACED RT PRESSURE FILTER IAW 29-11-17-404-028,  REPLACED RT RETURN FILTER IAW 29-11-15-424-016. ENGINE MOTORED AND LEAK CHECKED, HYD SERVICED. FULL FLIGHT CONTROL CHECK CARRIED OUT.  ALL SYSTEMS SERVICEABLE.
